# SDR FDEA201108253469

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 61,942 hours, 19,713 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 473271
- Part serial: SIM03768
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST DID NOT PASS.   R & R BATTERY CHARGER.
